# SDR AU510001792

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Ring
- Part number: AEL74241PL
- Condition: Delaminated
- Location: Engine
- Part time: 717 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE PISTON TOP COMPRESSION RINGS EXHIBITED SLIGHT SIGNS OF DELAMINATION.  ENGINE OIL VERY DIRTY. PREMATURE WEAR ALSO FOUND ON EXHAUST VALVE ROTATING CAPS. (CASA NR 510001792)
